# SDR CA121115006

- Difficulty date: November 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Link
- Part number: 212030104101
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 600 HR INSPECTION OF ACFT, LIFT LINK BEARINGS WERE FOUND SPINNING WITHIN BORE.  OEM HAS NO REQUIRED INSPECTION OF THIS COMPONENT AND THIS IS NOT AN ISOLATED CASE.
